Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 170, NWS Memphis, TN

June 12, 2009Calhoun County, Chickasaw County, Pontotoc County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 12, 2009, 2:07 PM CDT for Calhoun County, Chickasaw County, Pontotoc County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2009, 2:07 PM CDT (19:07 UTC)
Expired
Jun 12, 2009, 2:45 PM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Calhoun County, MS, Chickasaw County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:35 AM CDTSevere Thunderstorm Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2087 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:33 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 12, 12:33 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1233 PM CDT FRI JUN 12 2009

.UPDATE...
UPDATED FOR 18Z TAF CYCLE.

&&

.PREV DISCUSSION... /ISSUED 1117 AM CDT FRI JUN 12 2009/

UPDATE...
ACTIVE WEATHER EXPECTED ACROSS THE MIDSOUTH INTO THIS EVENING...
ESPECIALLY SOUTH OF A JONESBORO TO CORINTH LINE.

SURFACE BASED CAPES RANGED FROM 2500 TO 3500 J/KG OVER NORTH MS AND
EAST CENTRAL AR AT 10 AM. THIS AREA WAS JUST SOUTH OF A STALLED
FRONT THAT DROPPED INTO THE MIDSOUTH LAST NIGHT. A SECONDARY
BOUNDARY EXTENDED FROM JUST SOUTH OF LITTLE ROCK INTO NORTH
MS...WHERE IT BECAME MORE DIFFUSE.

UPSTREAM... A BOWING MCS WAS MOVING FROM NORTHEAST OK INTO
NORTHWEST AR. THIS MCS HAS BEEN PICKED UP BY A MIDLEVEL SHORTWAVE
AND WOULD ARRIVE INTO EASTERN AR AROUND 4 PM GIVEN PRESENT
MOVEMENT. IN THE INTERIM...EXPECT CAP TO BREAK IN THE EARLY
AFTERNOON... YIELDING SCATTERED TO NUMEROUS STORMS ALONG AND
SOUTH OF THE STALLED FRONT. GIVEN THE AMOUNT OF SURFACE BASED
INSTABILITY... LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN
ADVANCE OF THE MCS MOVING IN FROM AR.

FORECAST UPDATE RECENTLY SENT.

PWB

PREV DISCUSSION... /ISSUED 340 AM CDT FRI JUN 12 2009/

DISCUSSION...

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
A VERY WEAK FRONT WAS SLOWLY MOVING ACROSS THE CENTRAL PORTIONS OF
THE FORECAST AREA THIS MORNING. SHOWERS AND THUNDERSTORMS DEVELOPED
ALONG THIS BOUNDARY EARLIER IN THE NIGHT AND HAVE SINCE MOVED INTO
SOUTHERN PARTS OF MIDDLE TN. THIS BOUNDARY WILL POSE PROBLEMS FOR
THE FORECAST TODAY. A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER
THE REGION AND THE BOUNDARY WILL LIKELY SERVE AS A FOCUS MECHANISM
FOR AFTERNOON THUNDERSTORMS TO DEVELOP.

UNFORTUNATELY...MODELS NOT RESOLVING ANY DISCERNIBLE SHORTWAVE
TROUGHS IN THE MOSTLY WESTERLY MID LEVEL FLOW TODAY.
HOWEVER...AFTERNOON HEATING SHOULD BE ENOUGH TO GET THINGS STARTED
BY 4PM THIS AFTERNOON. MODEL SOUNDINGS DIFFER AS TO THE STRENGTH OF
THE CAP BUT BELIEVE THE NAM HAS A BETTER HANDLE ON THE MORE
REALISTIC VERTICAL PROFILE.

FOR TONIGHT...THE DAYTIME CONVECTION WILL EITHER DISSIPATE OR MOVE
OUT OF THE AREA BY EARLY EVENING. THE FOCUS WILL SHIFT TO THE WEST
WHERE IT LOOKS LIKE ANOTHER MCS OR TWO HAS DEVELOPED OVER WESTERN
KANSAS AND NORTHEASTERN COLORADO. THE UPPER FLOW WILL BECOME MORE
NORTHWESTERLY AS THE UPPER HIGH BUILDS INTO SOUTH CENTRAL TEXAS.
ALSO THE DEEPENING SFC LOW OVER WESTERN OKLAHOMA WILL PROVIDE GOOD
INFLOW WINDS INTO THE APPROACHING STORMS. HAD A TOUGH TIME ARGUING
WITH ONGOING POP FORECAST. NE AR AND NW TN COULD SEE THUNDERSTORMS
WELL AFTER MIDNIGHT FROM THIS COMPLEX. SHOULD THE STORMS MARCH
THROUGH TONIGHT...REMNANTS WILL LIKELY MOVE SOUTHEAST ACROSS PARTS
OF WEST TN AND N MS.

BY SUNDAY THE MIDSOUTH WILL REMAIN ON THE NORTHEAST SIDE OF THE
UPPER RIDGE. THUS WE WILL CONTINUE TO EXPERIENCE SHOWERS AND
THUNDERSTORMS EACH DAY. SUNDAY IS NO EXCEPTION. IN ADDITION TO BEING
ON THE PERIPHERY OF THE HIGH...A STATIONARY FRONT WILL BISECT THE
FORECAST AREA. LOOK FOR THIS BOUNDARY TO BE THE FOCUS OF CONVECTIVE
DEVELOPMENT SUNDAY AND SUNDAY NIGHT.

AC

LONG RANGE...MONDAY THROUGH THURSDAY
00Z LONG RANGE MODELS INDICATE A QUASI-STATIONARY BOUNDARY WILL
MOVE BACK NORTH AS A WARM FRONT ACROSS THE MID SOUTH MONDAY INTO
TUESDAY. AS A RESULT...CONTINUED LOW END CHANCE POPS FROM PREVIOUS
FORECAST PACKAGE. FOR TUESDAY NIGHT AND BEYOND...ECMWF/GFS
INDICATE STRONGER UPPER LEVEL RIDGING WILL CONTINUE TO BUILD INTO
THE REGION...RESULTING IN HIGHS IN THE LOWER 90S AND APPROACHING
THE MIDDLE 90S.

CJC

&&

.AVIATION...
AVIATION...
FOR 18Z TAF CYCLE

VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME
SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING
ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING
THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE
EARLY TOMORROW.

TLSJR

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  89  74  89  74 /  50  50  30  20
MKL  86  68  86  70 /  50  40  30  10
JBR  86  70  88  71 /  50  50  30  20
TUP  89  72  88  72 /  50  50  30  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 AM CDT FRI JUN 12 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1129 AM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE
FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH
TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF
THIS LINE.

A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL
PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS
ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT...
WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA.
THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF
A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL
ARKANSAS.

ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY
SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS
IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND
FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE
STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH
ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN
THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...ESPECIALLY OVER THE MODERATE RISK AREA.

PWB

In the hours before

Special weather statement, Jun 12, 1:26 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 PM CDT FRI JUN 12 2009

ARZ058-MSZ007-010-011-121900-
PHILLIPS AR-TUNICA MS-COAHOMA MS-QUITMAN MS-
126 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER FRIARS POINT AT 126 PM CDT...MOVING
NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN COAHOMA...PHILLIPS...QUITMAN AND TUNICA COUNTIES...
INCLUDING LOCATIONS NEAR HELENA...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER
LAKE...HORSESHOE LAKE AND MOON LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 12, 1:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
136 PM CDT FRI JUN 12 2009

MSZ022-023-121900-
CALHOUN MS-CHICKASAW MS-
136 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 10 MILES SOUTHWEST OF HOUSTON AT 136 PM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING LOCATIONS NEAR
HOUSTON...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 12, 1:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT FRI JUN 12 2009

MSZ016-017-024-121930-
LEE MS-ITAWAMBA MS-MONROE MS-
159 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF SHANNON AT 159 PM CDT...
MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN ITAWAMBA...LEE AND MONROE COUNTIES...INCLUDING LOCATIONS
NEAR AMORY...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 12, 2:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CDT FRI JUN 12 2009

MSZ015-021>023-121930-
PONTOTOC MS-YALOBUSHA MS-CALHOUN MS-CHICKASAW MS-
202 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  EAST CENTRAL YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 37 MILES NORTHEAST OF BANNER AT 203 PM CDT. THE
STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CALHOUN...CHICKASAW...PONTOTOC AND YALOBUSHA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha48 min
Jun 12, 2:15 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe45 min
Jun 12, 2:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe36 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc47 min
Jun 12, 3:00 PM CDTSevere Thunderstorm WarningMEGMonroe45 min
Jun 12, 3:03 PM CDTSevere Thunderstorm WarningMEGPanola42 min
Jun 12, 3:10 PM CDTSevere Thunderstorm WarningMEGLafayette31 min
Jun 12, 3:16 PM CDTAreal Flood AdvisoryMEGCalhoun119 min
Jun 12, 3:19 PM CDTFlash Flood WarningMEGPanola116 min
Jun 12, 3:26 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc23 min
Jun 12, 3:27 PM CDTSevere Thunderstorm WarningMEGMonroe31 min
Jun 12, 3:33 PM CDTSevere Thunderstorm WarningMEGPontotoc, Union42 min
Jun 12, 3:37 PM CDTSevere Thunderstorm WarningMEGTunica38 min
Jun 12, 3:39 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Union51 min
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningMEGPanola47 min
Jun 12, 4:09 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica51 min
Jun 12, 4:11 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie49 min
Jun 12, 4:12 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica48 min
Jun 12, 4:14 PM CDTSevere Thunderstorm WarningMEGLee, Union46 min
Jun 12, 4:21 PM CDTFlash Flood WarningMEGDeSoto3 hr
Jun 12, 4:24 PM CDTTornado WarningMEGDeSoto36 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 12, 4:29 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo46 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman29 min
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tippah44 min
Jun 12, 4:50 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Union25 min
Jun 12, 4:53 PM CDTSevere Thunderstorm WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more52 min
Jun 12, 4:56 PM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more3 hr
Jun 12, 4:56 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo34 min
Jun 12, 4:58 PM CDTTornado WarningMEGBenton, DeSoto, Marshall32 min
Jun 12, 5:07 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha38 min
Jun 12, 5:12 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo48 min
Jun 12, 5:24 PM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 4 more51 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah43 min
Jun 12, 5:35 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Tallahatchie, Yalobusha3 hr
Jun 12, 5:50 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Lafayette, Lee and 5 more40 min
Jun 12, 5:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah, Tishomingo52 min
Jun 12, 6:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo38 min
Jun 12, 6:29 PM CDTSevere Thunderstorm WarningMEGChickasaw6 min
Jun 12, 6:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo49 min
Jun 12, 6:43 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe26 min
Jun 11, 11:34 PM CDTFlash Flood WarningMEGDyer68 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton26 min
Jun 12, 4:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton49 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningMEGFayette47 min
Jun 12, 4:55 PM CDTTornado WarningMEGFayette, Shelby35 min
Jun 12, 5:09 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton51 min
Jun 12, 5:15 PM CDTTornado WarningMEGFayette30 min
Jun 12, 3:46 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis29 min
Jun 12, 3:52 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett, St. Francis38 min
Jun 12, 3:57 PM CDTTornado WarningMEGCross, Poinsett33 min
Jun 12, 4:16 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis29 min
Jun 12, 4:21 PM CDTTornado WarningMEGCraighead, Cross, Poinsett24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.